Alert archive / Indiana / Areal Flood Warnings in 2011

Areal Flood Warning 49, NWS Indianapolis, IN

June 20, 20114 counties in Indiana

NWS Indianapolis, IN issued this areal flood warning at Jun 20, 2011, 9:59 AM EDT for 4 counties in Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 9:59 AM EDT (13:59 UTC)
Expired
Jun 20, 2011, 1:00 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Hendricks County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WGUS43 KIND 201359
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 AM EDT MON JUN 20 2011

INC063-107-121-133-201700-
/O.NEW.KIND.FA.W.0049.110620T1359Z-110620T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-MONTGOMERY-PARKE-PUTNAM-
959 AM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLOOD WARNING FOR...
  HENDRICKS COUNTY IN CENTRAL INDIANA...
  MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  NORTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 100 PM EDT

* AT 959 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CRAWFORDSVILLE...BROWNSBURG AND DANVILLE.

THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 24 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3995 8711 3996 8709 4021 8709 4022 8671
      3992 8669 3992 8633 3984 8633 3963 8644
      3963 8647 3976 8669 3977 8712

$$
DRT
2 follow-up statements
599 
WGUS83 KIND 201632
FLSIND

FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 PM EDT MON JUN 20 2011

INC063-107-121-133-201700-
/O.CON.KIND.FA.W.0049.000000T0000Z-110620T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-MONTGOMERY-PARKE-PUTNAM-
1232 PM EDT MON JUN 20 2011

...FLOOD WARNING REMAINS IN EFFECT FOR HENDRICKS...MONTGOMERY...
NORTHEASTERN PARKE AND NORTHERN PUTNAM COUNTIES UNTIL 100 PM EDT...

AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS HAD EXITED THE WARNED AREA. HOWEVER...LOCALIZED STREAM 
FLOODING WILL LIKELY CONTINUE.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING 
INCLUDE...CRAWFORDSVILLE...BROWNSBURG AND DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

&&

LAT...LON 3995 8711 3996 8709 4021 8709 4022 8671
      3992 8669 3992 8633 3984 8633 3963 8644
      3963 8647 3976 8669 3977 8712

$$
DRT
087 
WGUS83 KIND 201654
FLSIND

FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1254 PM EDT MON JUN 20 2011

INC063-107-121-133-201709-
/O.EXP.KIND.FA.W.0049.000000T0000Z-110620T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-MONTGOMERY-PARKE-PUTNAM-
1254 PM EDT MON JUN 20 2011

...THE FLOOD WARNING THAT WAS IN EFFECT FOR HENDRICKS...MONTGOMERY...
NORTHEASTERN PARKE AND NORTHERN PUTNAM COUNTIES HAS BEEN ALLOWED TO
EXPIRE...

ADDITIONAL HEAVY IS NOT EXPECTED IN THE NEXT FEW HOURS. EXCESS 
RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND 
CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE 
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3995 8711 3996 8709 4021 8709 4022 8671
      3992 8669 3992 8633 3984 8633 3963 8644
      3963 8647 3976 8669 3977 8712

$$

JP

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 20, 8:58 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 20, 8:58 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
858 AM EDT MON JUN 20 2011

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A LINGERING WARM FRONT OVER ILLINOIS AND INDIANA WILL CONTINUE TO
PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK.
TODAY THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN
THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR
TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND PROVIDE AMPLE
MOISTURE FOR THUNDERSTORM DEVELOPMENT. A COLD FRONT IS THEN EXPECTED
TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING
CHANCES FOR MORE SHOWERS AND STORMS. HIGH PRESSURE IS EXPECTED TO
BUILD IN ACROSS INDIANA ON FRIDAY THROUGH SUNDAY...BRINGING A RETURN
TO DRY AND COOLER WEATHER.

&&

.NEAR TERM /REST OF TODAY/...
RADAR MOSAIC SHOWS ONE AREA OF STORMS OVER CENTRAL AND EASTERN
INDIANA WITH ANOTHER LINE MOVING INTO THE NORTHWESTERN COUNTIES.
THUS FOR THE UPDATE INCREASED POPS TO CATEGORICAL THROUGH THE
MORNING HOURS FOR THESE AREAS AND INCREASED QPF TO ALMOST AN INCH
AN A HALF FOR THESE AREAS WITH THE EXPECTATION OF STORM TOTAL LOCALIZED
AMOUNTS OF MORE THAN 4 INCHES. KEPT ONLY A CHANCE GOING IN THE
SOUTHWEST IN CASE OF SOUTHERN DEVELOPMENT ON THE LINE IN THE
NORTHWEST. DROPPED TEMPERATURES A FEW MORE DEGREES IN THE
NORTHEAST AND INCREASED CLOUD COVER AS IT IS UNLIKELY THAT AREA
WILL SEE MUCH IF ANY SUN WITH CURRENT ROUND OF STORMS AND MORE
CLOUD COVER MOVING IN FROM UPSTREAM.

FOR AFTER 18Z STILL EXPECTING UPPER RIDGE MOVING INTO THE AREA TO
PUSH THE STORMS NORTH SO FOR NOW WILL KEEP JUST A CHANCE GOING
ACROSS THE NORTH AND A SLIGHT CHANCE ELSEWHERE.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MODELS ARE IN GOOD AGREEMENT WITH PATTERN OVERALL SO WILL USE A
BLEND THIS PERIOD TOO. STRONGER RIDGING WILL BUILD ACROSS CENTRAL
INDIANA BY TONIGHT AND MODEL SOUNDINGS CONTINUE TO SHOW OUR
ATMOSPHERE WELL CAPPED. DRY WX AND PARTLY CLOUDY SKIES ARE IN STORE
FOR TONIGHT WITH LOWS AROUND 70.

RIDGE SLIDES EAST OF THE AREA ON TUESDAY AND HIGH INSTABILITY
RETURNS. THIS WILL BRING A RETURN FOR CHANCES OF SCATTERED
THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. PER SPC/S SEVERE
WEATHER OUTLOOK...SOUTH OF THE WARM FRONT...DAYTIME HEATING WILL
STEEPEN LOW LEVEL LAPSE RATES ACROSS A BROAD AND UNSTABLE WARM
SECTOR SUCH THAT INHIBITION WILL BECOME NEGLIGIBLE. AS A RESULT...
ISOLATED-SCT THUNDERSTORMS MAY SEEMINGLY DEVELOP WITHIN A SOMEWHAT
CHAOTIC OR RANDOM FASHION IN AREAS WELL AHEAD OF COLD FRONT. EVEN
SO...DEEP LAYER SHEAR SHOULD SUPPORT A MIX OF SUPERCELLS AND
ORGANIZED MULTI-CELL THUNDERSTORM CLUSTERS. LARGE HAIL...DAMAGING
WINDS AND EVEN ISOLATED TORNADOES ARE POSSIBLE.

USED A MOS BLEND FOR HIGHS IN THE LOW 90S.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL
PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE
IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON
WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE
CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON THURSDAY
WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME INSTABILITY
SHOWERS.

COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR
FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY
DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS
POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH
FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY
FORECAST FOR NOW FOR NEXT WEEKEND.

&&

.AVIATION /DISCUSSION FOR THE 201200Z TAFS/...

AS ONE AREA OF TSRA CURRENTLY OVER THE KIND AND KLAF AREAS SHIFTS
NORTHEAST...A LINE OF STORMS ACROSS ILLINOIS WILL PUSH EAST INTO THE
AREA AFTER 12Z. AT THE MOMENT IT APPEARS THAT THIS LINE WILL IMPACT
KLAF AND BRUSH KIND. THUS HAVE INCLUDED TEMPO GROUPS THERE THIS
MORNING. CONFIDENCE IS LOWER FOR KIND...BUT ERRED ON SIDE OF CAUTION.

PRESENT INDICATIONS ARE THAT KBMG AND KHUF MIGHT BE SPARED ORGANIZED
THUNDERSTORMS...SO WILL ONLY GO WITH A CB MENTION THERE.

TSRA THREAT WILL DIMINISH LATER THIS MORNING AND THROUGH THE
AFTERNOON AS UPPER RIDGING BUILDS IN. OVERNIGHT LOOKS TO BE DRY WITH
UPPER RIDGE IN PLACE. LIGHT WINDS AND RECENT RAIN SHOULD LEAD TO AT
LEAST MVFR FOG DEVELOPMENT OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA/SMF
NEAR TERM...CP
SHORT TERM...SMF
LONG TERM....PUMA
AVIATION...50
Hazardous weather outlook, Jun 20, 2:54 AM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 AM EDT MON JUN 20 2011

INZ021-028>031-035>049-051>057-060>065-067>072-210700-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
254 AM EDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS...IN ADDITION TO
LIGHTNING WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED
FLOODING MAY OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD WITH
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES AS THE MAIN
THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR
FLOODING REPORTS THROUGH THIS AFTERNOON...AND AGAIN ON TUESDAY AND
WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, Jun 20, 9:18 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
918 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HEAVY RAIN       FAIRLAND                39.60N 85.86W
06/20/2011  E2.50 INCH       SHELBY             IN   EMERGENCY MNGR

            2.50 INCHES OF RAIN SINCE 6 AM IN FAIRLAND.

&&

AHOMANN
Local storm report, Jun 20, 9:28 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLOOD            2 WSW NEW WHITELAND     39.55N 86.13W
06/20/2011                   JOHNSON            IN   EMERGENCY MNGR

            200 W AND 500 N CLOSED DUE TO WATER.

&&

AHOMANN
Local storm report, Jun 20, 9:29 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
929 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLOOD            4 ESE NEW WHITELAND     39.54N 86.03W
06/20/2011                   JOHNSON            IN   EMERGENCY MNGR

            INTERESECTION OF WHITELAND ROAD AND HURRICANE ROAD CLOSED
            DUE TO WATER.

&&

AHOMANN
Local storm report, Jun 20, 9:37 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
937 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       SHELBYVILLE             39.52N 85.78W
06/20/2011  E4.00 INCH       SHELBY             IN   PUBLIC

            AT LEAST 4.00 INCHES OF RAINFALL SINCE 830 AM IN SOUTHERN
            SHELBYVILLE.

&&

AHOMANN
Local storm report, Jun 20, 9:44 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     FLOOD            5 SE SHELBYVILLE        39.47N 85.71W
06/20/2011                   SHELBY             IN   EMERGENCY MNGR

            SLOWED TRAFFIC ON I-74 AT MILE MARKER 119 DUE TO WATER ON
            ROADWAY.

&&

AHOMANN
Local storm report, Jun 20, 9:46 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     FLOOD            6 SE SHELBYVILLE        39.46N 85.70W
06/20/2011                   SHELBY             IN   EMERGENCY MNGR

            WATER FLOWING OVER SR 244 WEST OF CR 600 E.

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 1:39 AM EDTSevere Thunderstorm WarningINDLawrence, Martin36 min
Jun 20, 2:15 AM EDTSevere Thunderstorm WarningINDLawrence30 min
Jun 20, 2:53 AM EDTSpecial Weather StatementINDMorgan52 min
Jun 20, 3:06 AM EDTSpecial Weather StatementINDMontgomery24 min
Jun 20, 3:16 AM EDTSevere Thunderstorm WarningINDMonroe, Morgan44 min
Jun 20, 3:59 AM EDTSevere Thunderstorm WarningINDBrown, Hendricks, Johnson, Marion, Morgan46 min
Jun 20, 4:44 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby46 min
Jun 20, 5:30 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby45 min
Jun 20, 5:31 AM EDTAreal Flood AdvisoryINDHancock, Johnson, Marion, Morgan, Shelby4 hr
Jun 20, 5:39 AM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Shelby51 min
Jun 20, 5:54 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren51 min
Jun 20, 6:16 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion44 min
Jun 20, 6:24 AM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby51 min
Jun 20, 6:49 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion, Tipton56 min
Jun 20, 6:56 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren49 min
Jun 20, 7:05 AM EDTAreal Flood WarningINDHamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more4 hr
Jun 20, 7:06 AM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Rush, Shelby54 min
Jun 20, 7:31 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren3 hr
Jun 20, 7:42 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe, Warren48 min
Jun 20, 7:46 AM EDTSpecial Weather StatementINDHamilton, Hancock44 min
Jun 20, 7:54 AM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby51 min
Jun 20, 8:14 AM EDTAreal Flood AdvisoryINDDecatur, Rush3 hr
Jun 20, 8:29 AM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more3 hr
Jun 20, 8:36 AM EDTSevere Thunderstorm WarningINDDecatur, Rush39 min
Jun 20, 8:57 AM EDTSpecial Weather StatementINDCarroll, Clinton, Howard, Tippecanoe48 min
Jun 20, 8:59 AM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby6 hr
Jun 20, 9:22 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe38 min
Jun 20, 9:26 AM EDTFlash Flood WarningINDHamilton, Hancock, Marion6 hr
Jun 20, 10:25 AM EDTSpecial Weather StatementINDHancock, Marion, Rush, Shelby65 min
Jun 20, 10:26 AM EDTSpecial Weather StatementINDHendricks49 min
Jun 20, 10:28 AM EDTSpecial Weather StatementINDClinton, Tippecanoe47 min
Jun 20, 11:01 AM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren4 hr
Jun 20, 11:05 AM EDTAreal Flood AdvisoryINDDecatur, Hancock, Rush, Shelby4 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDShelby9 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDBartholomew, Jackson48 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan25 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMarion, Morgan11 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDMorgan, Owen71 hr
Jun 20, 11:21 AM EDTRiver Flood WarningINDGreene, Owen4 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Greene, Knox6 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike11 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDGibson, Knox12 days
Jun 20, 11:21 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo6 days
Jun 20, 11:34 AM EDTAreal Flood WarningINDBoone, Clinton, Hamilton, Tipton3 hr
Jun 20, 2:57 PM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren24 hr
Jun 20, 3:01 PM EDTAreal Flood WarningINDBartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more24 hr

Nearby

Areal Flood Warnings in Indiana, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.